# SDR MWEA020708

- Difficulty date: November 19, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591015839
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER JAMB HAS NR 40 SIZE HOLES AROUND MULTIPLE BLIND NUTS FASTENER HOLES.  REMOVED AND INSTALLED NEW JAMB.
